Journal article icon

Journal article

MAGNETO-OPTICAL STUDIES OF GAINAS-INP QUANTUM WELLS

Publication status:
Published

Actions


Access Document


Authors


Expand authors...
Journal:
SUPERLATTICES AND MICROSTRUCTURES
Volume:
3
Issue:
5
Pages:
471-475
Publication date:
1987-01-01
DOI:
ISSN:
0749-6036
URN:
uuid:d32e73c7-98fe-4198-8a6c-1a2c5f56c983
Source identifiers:
8338
Local pid:
pubs:8338

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP